Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Felt sweaty and panic. No stomach cramps or diarrhoea. Took zofran. What could be the reason?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1985
Answered : 140 Questions
Question
Felt fine then ate lunch and still felt fine. 30 minutes later i felt alittle warm which turned into sweating alot on my face and upper body and I had a adrenalin feeling i didn't have stomach cramps or diarrhea i just felt sweaty and scared. I then threw up twice within 10minutes. I had zofran from a past illness and quickly took that and never had anymore symptoms. I'm concerned how it came on so fast my stomach felt fine up until i vomited. I'm a 51 year old female

I forgot to add i had taken a iron pill ferrex 150 right before I ate because I am anemic but have taken them for awhile
Posted Tue, 30 Apr 2013 in Digestion and Bowels
 
 
Answered by Dr. Dinesh Kumar Singal 2 hours later
Dear XXXXXX,

Thanks for contacting Healthcare Magic with your query.

If this was one time insident only then you should not worry. Such symptoms can occur due to gastritis or overeating or mild food poisoning. In your case iron tablet might have caused gastritis.

But if such symptoms recur then you certainly need investigations.

I was just wondering if you have been investigated for the cause of anemia. Because persisting vomitings and anemia may be related and may need investigations like an endoscopy. But if this was one odd episode then you should not worry much.

Best wishes,

Dr Dinesh Singal

Above answer was peer-reviewed by
 
Follow-up: Felt sweaty and panic. No stomach cramps or diarrhoea. Took zofran. What could be the reason? 21 hours later
Thank you so much for responding. I am anemic because I have large periods. Yes I hate to vomit as I'm sure everyone done but it was sudden and no symptoms other then a warm feeling that got worse. Ok thank you again.
 
 
Answered by Dr. Dinesh Kumar Singal 2 hours later
Dear XXXXXX,

All of us may get such symptoms once in a while, so dont worry. However, if it becomes repeated affair then it will need investigations.

I agree large periods may be the cause of anemia in your case.

Best wishes once again.

Dr Dinesh Singal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor